Aa
A
A
Close
Avatar universal
memopause and divigel
I'm 44 and was having alot of issues with my thyroid swelling and nodules. I was feeling tired all the time,mood swings,depression,weight gain and hair loss,no sex drive,night sweats,not sleeping and very dry everywhere. All my blood work for thyroid at the endo keeps coming back ok, but my gyno tested my FSH and it was 177.5mIU  and my Estradiol was 6.3 pg/mL. She sent a letter and told me I was in memopause. My DR wanted to me try Divigel. She gave me a months worth of free samples .25 mg. Tonight is my second night using it. I was wondering if it's normal to feel a little stinging for a few minutes after using it? I guess it could be because my skin is so dry.
Cancel
0 Answers
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Menopause Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
4851940 tn?1385441629
Blank
jemma116
United Kingdom
Avatar f tn
Blank
old_before_my_time
463897 tn?1448485050
Blank
MH Community Mgr